On the Controllability of the Fifth-Order Korteweg-De Vries Equation
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2181-2209
@article{AIHPC_2009__26_6_2181_0,
     author = {Glass, O. and Guerrero, S.},
     title = {On the Controllability of the Fifth-Order Korteweg-De Vries Equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     pages = {2181-2209},
     doi = {10.1016/j.anihpc.2009.01.010},
     zbl = {pre05649869},
     mrnumber = {2569891},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_6_2181_0}
}
Glass, O.; Guerrero, S. On the Controllability of the Fifth-Order Korteweg-De Vries Equation. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2181-2209. doi : 10.1016/j.anihpc.2009.01.010. http://www.numdam.org/item/AIHPC_2009__26_6_2181_0/

[1] Bona J., Sun S. M., Zhang B.-Y., A Nonhomogeneous Boundary-Value Problem for the Korteweg-De Vries Equation Posed on a Finite Domain, Comm. Partial Differential Equations 28 (7-8) (2003) 1391-1436. | MR 1998942 | Zbl 1057.35049

[2] Cerpa E., Exact Controllability of a Nonlinear Korteweg-De Vries Equation on a Critical Spatial Domain, SIAM J. Control Optim. 46 (2007) 877-899. | MR 2338431 | Zbl 1147.93005

[3] Cerpa E., Crépeau E., Boundary Controllability for the Nonlinear Korteweg-De Vries Equation on Any Critical Domain, Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2) (2009) 457-475. | Numdam | MR 2504039 | Zbl 1158.93006

[4] Colin T., Ghidaglia J.-M., An Initial-Boundary Value Problem for the Korteweg-De Vries Equation Posed on a Finite Interval, Adv. Differential Equations 6 (12) (2001) 1463-1492. | MR 1858429 | Zbl 1022.35055

[5] Colliander J. E., Kenig C. E., The Generalized Korteweg-De Vries Equation on the Half Line, Comm. Partial Differential Equations 27 (11-12) (2002) 2187-2266. | MR 1944029 | Zbl 1041.35064

[6] Coron J.-M., Crépeau E., Exact Boundary Controllability of a Nonlinear KdV Equation With Critical Lengths, J. Eur. Math. Soc. 6 (2004) 367-398. | MR 2060480 | Zbl 1061.93054

[7] Coron J.-M., Control and Nonlinearity, Math. Surveys Monogr., vol. 136, Amer. Math. Soc., Providence, RI, 2007. | MR 2302744 | Zbl 1140.93002

[8] Cui S. B., Deng D. G., Tao S. P., Global Existence of Solutions for the Cauchy Problem of the Kawahara Equation With L 2 Initial Data, Acta Math. Sin. (Engl. Ser.) 22 (5) (2006) 1457-1466. | MR 2251404 | Zbl 1105.35105

[9] Dawson L., Uniqueness Properties of Higher Order Dispersive Equations, J. Differential Equations 236 (1) (2007) 199-236. | MR 2319925 | Zbl 1122.35122

[10] Doronin G., Larkin N., Kawahara Equation in a Bounded Domain, Discrete Contin. Dyn. Syst. Ser. B 10 (4) (2008) 783-799. | MR 2434910 | Zbl 1157.35437

[11] Faminskii A. V., On Two Initial Boundary Value Problems for the Generalized KdV Equation, Nonlinear Bound. Probl. 14 (2004) 58-71. | Zbl 1107.35399

[12] Fursikov A., Imanuvilov O. Yu., Controllability of Evolution Equations, Lecture Notes Ser., vol. 34, Seoul National University, Korea, 1996. | MR 1406566 | Zbl 0862.49004

[13] Glass O., Guerrero S., Some Exact Controllability Results for the Linear KdV Equation and Uniform Controllability in the Zero-Dispersion Limit, Asymptot. Anal. 60 (1-2) (2008) 61-100. | MR 2463799 | Zbl 1160.35063

[14] Holmer J., The Initial-Boundary Value Problem for the Korteweg-De Vries Equation, Comm. Partial Differential Equations 31 (2006) 1151-1190. | MR 2254610 | Zbl 1111.35062

[15] Kawahara R., Oscillatory Solitary Waves in Dispersive Media, J. Phys. Soc. Japan 33 (1972) 260-264.

[16] Kenig C., Ponce G., Vega L., Higher-Order Nonlinear Dispersive Equations, Proc. Amer. Math. Soc. 122 (1) (1994) 157-166. | MR 1195480 | Zbl 0810.35122

[17] Kichenassamy S., Olver P. J., Existence and Nonexistence of Solitary Wave Solutions to Higher-Order Model Evolution Equations, SIAM J. Math. Anal. 23 (5) (1992) 1141-1166. | MR 1177782 | Zbl 0755.76023

[18] Kwon S., Well-Posedness and Ill-Posedness of the Fifth-Order Modified KdV Equation, Electron. J. Differential Equations 2008 (01) (2008) 1-15. | MR 2368888 | Zbl 1133.35085

[19] Olver P. J., Hamiltonian and Non-Hamiltonian Models for Water Waves, in: Ciarlet P. G., Roseau M. (Eds.), Trends and Applications of Pure Mathematics to Mechanics, Lecture Notes in Phys., vol. 195, Springer-Verlag, New York, 1984, pp. 273-290. | MR 755731 | Zbl 0583.76014

[20] Pazy A., Semigroups of Linear Operators and Applications to Partial Differential Equations, Appl. Math. Sci., vol. 44, Springer-Verlag, New York, 1983. | MR 710486 | Zbl 0516.47023

[21] Ponce G., Lax Pairs and Higher Order Models for Water Waves, J. Differential Equations 102 (2) (1993) 360-381. | MR 1216734 | Zbl 0796.35148

[22] Rosier L., Exact Boundary Controllability for the Korteweg-De Vries Equation on a Bounded Domain, ESAIM Control Optim. Calc. Var. 2 (1997) 33-55. | Numdam | MR 1440078 | Zbl 0873.93008

[23] Rosier L., Exact Boundary Controllability for the Linear Korteweg-De Vries Equation on the Half-Line, SIAM J. Control Optim. 39 (2) (2000) 331-351. | MR 1788062 | Zbl 0966.93055

[24] Rosier L., Control of the Surface of a Fluid by a Wavemaker, ESAIM Control Optim. Calc. Var. 10 (3) (2004) 346-380. | Numdam | MR 2084328 | Zbl 1094.93014

[25] Russell D. L., Zhang B. Y., Controllability and Stabilizability of the Third-Order Linear Dispersion Equation on a Periodic Domain, SIAM J. Control Optim. 31 (3) (1993) 659-676. | MR 1214759 | Zbl 0771.93073

[26] Russell D. L., Zhang B. Y., Exact Controllability and Stabilizability of the Korteweg-De Vries Equation, Trans. Amer. Math. Soc. 348 (9) (1996) 3643-3672. | MR 1360229 | Zbl 0862.93035